MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI MULTI LUMEN CVC: 3L 7 FR X 20 CM AGB+; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW PI MULTI LUMEN CVC: 3L 7 FR X 20 CM AGB+; CATHETER, INTRAVASCULAR, THERA
Catalog Number ASK-45703-PMM5
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the triple lumen catheter inside ask-45703-pmm5 was reported frayed upon removal." additional information received states "the metal fragment that was left behind inside of the vessel was part of the guidewire.No portion of the catheter from the first cvc kit was placed into the patient.According to the documentation, the patient was transferred to another facility where ir performed an uncomplicated removal of the retained fragment of guidewire with a snare." there was no reported clinical changes related to the procedure or retained guidewire.The patient's current condition is reported as "deceased" unrelated to the event.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI MULTI LUMEN CVC: 3L 7 FR X 20 CM AGB+
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24378544
Report Number9680794-2026-00119
Device Sequence Number11977546
Product Code FOZ
UDI-Device Identifier10801902221947
UDI-Public(01)10801902221947(11)250612(17)261231(10)33F25E0505(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-45703-PMM5
Device Lot Number33F25E0505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown